# SDR CALA2014091501240

- Difficulty date: September 15, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 52,885 hours, 18,101 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A40011
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB AT STATION 92.70 HAS A CRACK AT RIB STIFFENERS 4 PLACES.  ACCOMPLISHED REPAIR IAW SRM 55-10-01 REPAIR 11 CATEGORY B.  INITIATE DIP TO INSPECT THRESHOLD 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION WITH DETAILED VISUAL INSPECTION & EXTERNAL LFEC INSPECTION.  REPEAT INSPECTION EVERY 9,000 FLIGHT CYCLES.
